# SDR DXTA2024052211836

- Difficulty date: May 22, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N797QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20648
- Aircraft time: 8,273 hours, 4,879 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

BLEED AIR: TRANSFERRED BLEEDS FROM APU TO ENGINES, SHUT DOWN APU. BEGAN NOISE ABATEMENT TAKEOFF. BOTH CREWMEMBERS DETECTED SMOKE SO WE ABORTED TAKEOFF. DID NOT RECEIVE A SMOKE OR FIRE WARNING FROM ENGINES, APU OR BAGGAGE. NO SMOKE DETECTED IN AFT ACCESS AREA. NO BLEED FAULT CAS.  REMOVED AND REPLACED ACM PN OFF/ON 3471A020000, SN OFF 00999, SN ON 00647.
